Jump to content

PubMed RSS Feed - - Ethanol-induced flushing with topical pimecrolimus use.


rss

Recommended Posts

Related Articles

Ethanol-induced flushing with topical pimecrolimus use.

Dermatitis. 2008 Mar-Apr;19(2):E1-2

Authors: Ogunleye T, James WD

Topical calcineurin inhibitor use has been implicated in a flushing reaction associated with ethanol ingestion. This adverse effect has mostly been described as occurring with the application of tacrolimus ointment, and one report associated it with the use of pimecrolimus cream. We present three cases of ethanol-induced flushing in patients who used topical pimecrolimus.

PMID: 18413100 [PubMed - indexed for MEDLINE]

http://www.ncbi.nlm.nih.gov/entrez/query.f...p;dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...